MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC UNKNOWN INFINITY TIBIAL TRAY; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC UNKNOWN INFINITY TIBIAL TRAY; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 33681108
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Codes Cyst(s) (1800); Inadequate Osseointegration (2646); Insufficient Information (4580)
Date of Event 03/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.H3 other text : device disposition is unknown.
 
Event or Problem Description
It was reported that there is an upcoming revision of the infinity total ankle replacement.Both tibia and talus require revision as they are loose.
 
Additional Manufacturer Narrative
Please note the corrections made to the d4 catalog#, d1 product long description, h6 (device, results & conclusion codes).The reported event was confirmed, based on available medical record and health care professionals.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.A review of the labeling did not indicate any abnormalities.Upon further investigation of the ct scans by healthcare professionals, the following was observed: radiolucence, large cavity and some cysts around the tibial component.Loosening is likely, no clear sign of migration.The pe cannot be assessed directly and there are no indirect signs of loosening.The talar component shows radiolucence and cysts as well which indicates loosening.There is a fusion of the talocalcaneal joint visible.Based on investigation, the root cause was attributed to a patient related issue.The failure was caused by large cavities and small cysts around the tibial component.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
UNKNOWN INFINITY TIBIAL TRAY
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16782289
Report Number3010667733-2023-00205
Device Sequence Number5436000
Product Code HSN
UDI-Device Identifier00889797074360
UDI-Public00889797074360
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193067
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number33681108
Device Catalogue NumberUNK_WWA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale